# SDR FDEA201512164013

- Difficulty date: December 16, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 12,380 hours, 6,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5378103821400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC LT SIDEWALL FLOOR LEVEL TRUSS WEB, BETWEEN FRAME 38.1-39 CRACKED.  R & R SUPPORT IAW SRM 51-40-21 BATCH 0002886710.  MAJOR REPAIR.
